# SDR QXEA2023042100071

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 15,183 hours, 9,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 066748
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 34 hours, 22 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK EMERGENCY LIGHT DOES NOT ILLUMINATE. REMOVED FROM SERVICE, R&R ELPU BATTERY 1 OPS TEST GOOD.  RETURNED TO SERVICE.
